# SDR Q2SA20181107410

- Difficulty date: November 7, 2018
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. ALL BATTERY PACKS FOR THE EMERGENCY LIGHTS FAILED DURING THE TESTS. REF TASK 3500444 2000-0105. REMOVED AND REPLACED ALL BATTERIES FOR THE EMERGENCY LIGHTING. REF TASK 33-51-51-962-015. OPS CHECKS PERFORMED - PASSED. REF TASK STEP 3E (4).
